# SDR SWAA2017061214265

- Difficulty date: May 25, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TRAILING EDGE WAFFLE PLATE AT REAR SPAR LOWER CHORD IRSS 230 CRACKED.  R&R WAFFLE PLATE PER SRM.
